Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1986, Volume 31, Issue 4  


Topologically recurrent Markov chains. Ergodic properties
A. V. Skorohod
641
The unicity of a Gibbs field with random potential. An elementary approach
L. A. Bassalygo, R. L. Dobrušin
651
On the limit distributions of random symmetric functions
L. Seidl'
671
An approach to controlled diffusion processes
N. V. Krylov
685
On large deviations in Banach spaces
V. Yu. Bentkus
710
Limit theorems in the multiplicative scheme
V. A. Abramov
717
General limit theorems for the maximum of independent random variables
E. Pancheva
730
Sufficient classes of strategies in the discrete dinamic programming. I. Decomposition of randomised strategies and imbedded models
E. A. Fainberg
745
On the asymptotic theory of a statistic of sequential ranks
A. M. Pardjanadse, È. V. Hmaladse
758

Short Communications
On functions of a random walk up to the hitting the negative half-axis
V. I. Afanas'ev
773
On the theory of equivariant estimation on groups
V. N. Nikulin
777
On the logarithmic factor in the smoothing inequalities for Levi and Levi–Prohorov distances
A. Yu. Zaitsev
782
On the estimation of the criticality parameter of a branching process with immigration
O. N. Gol'tyaeva, V. P. Čistyakov
784
On a Y. V. Prohorov hypothesis
A. I. Martikainen
788
Operator-semistable distributions on $R^d$
V. Chorny
795
On asymptotic properties of a criterium of detecting of outliers
V. I. Pagurova, K. D. Rodionov
798
A lemma on «corrected» distributions
L. V. Kiryanova, V. I. Rotar
801
On а В. V. Gnedenko problem for the scheme of partial summation
E. D. Čibisova
805
On the limit distributions of the third degree polinomials
L. L. Branickaya
808
On the application of a Gaussian random operator to random elements
A. A. Dorogovcev
811
The tight components of cylindrical measures
Yu. N. Vladimirskiĭ
815
On the smoothing of the distributions of a discrete time renewal process
M. Yu. Sverchkov
817
Conditional functional limit theorems for a randomized walk
V. A. Romanov
820
A lower estimate of the rate of convergence in the central limit theorem in Hilbert space
F. A. Aliev
825
On the distribution of the maximal sum of weakly dependent random variables
A. N. Tihomirov
829
On the least squares method for elliptically contoured distributions
Yu. G. Kuritsin
834

New Books
New Books
S. P. Yakovleva
838
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021